# SDR IPXA09M57276

- Difficulty date: August 24, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 54,802 hours, 10,302 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQUENCE NO 253-F1-01, NOT MEET THE MINIMUM DISTANCE REQUIREMENTS, IS 13 INCHES OF THE NEAREST STATIC PORT, NOT IAW MD11 SRM 53-00-02 AND NOT IAW EFN 25320021032 (WRONG RADIUS .500).  REMOVED DOUBLER, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SASCO ENGINEERING NOT NR EN1064-02 APPROVED BY UPS RAA MD11-53-20004A.
